| Model Number |
366593 |
| Medical Device Problem Code |
Product Quality Problem (1506)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/04/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
In this mdr, bd corporate headquarters in franklin lakes, nj has been listed in sections d.3.And g.1.As htl is an oem manufacturing site.H.3.A device evaluation and/or device history review is anticipated but is not complete.Upon completion, a supplemental report will be filed.
Event or Problem Description
It was reported that bd microtainer® contact-activated lancet had the spring and needle tip fall off.The following information was provided by the initial reporter: phase: when the product is in use.Defect; when using the product, pull out the needle protection cap, the spring falls off / when using the product, pull out the needle protection cap, the needle tip falls off.Quantity: 2.Effects: no other adverse effects on patients.
Event or Problem Description
It was reported that bd microtainer® contact-activated lancet had the spring and needle tip fall off.The following information was provided by the initial reporter: phase: when the product is in use defect; when using the product, pull out the needle protection cap, the spring falls off / when using the product, pull out the needle protection cap, the needle tip falls off quantity: 2.Effects: no other adverse effects on patients.
Additional Manufacturer Narrative
H.6 investigation summary : "material #: 366593.Lot/batch #: c4g41e7.Bd received 1 sample and 1 photo for investigation.The photo was reviewed and the customer¿s indicated failure mode for spring pull out and blade pull out were observed.The customer sample was evaluated by visual examination and there was no blade inside the lancet.The cap from the lancet was already removed so further disassembly and evaluation could not occur.Additionally, retention samples from bd inventory were evaluated by visual examination and functional testing, each used to puncture a test pad, and upon completion the indicated failure modes for spring pull out and blade pull out were not observed.A review of the device history record indicated a quality notification was raised for the issue of spring pull out.However, lot passed all in-process and final quality checks for lot release.This complaint has been confirmed for the indicated failure modes spring pull out and blade pull out.Bd has initiated further root cause investigation relating to the issue of spring pull out through corrective and preventive actions.Bd was not able to identify a root cause for the blade pull out failure mode.Complaints received for this device and reported condition will continue to be tracked and trended.Our business team regularly reviews the collected data for identification of emerging trends.".